# SDR ASAA2019052029432

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 15,470 hours, 5,066 cycles
- System (JASC): 4990 · APU Oil System
- Part: Bypass Switch
- Part number: 7590361101
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUM. GROUNDED - YES. AIRCRAFT CHECKED AND RELEASED REF MEL 49-1B APU INOP DUE TO FAULT MSG STARTER GENERATOR OIL FILTER SHOWS CLOGGED. PERFORMED FIM 49-90 TASK 809 (STARTER GENERATOR OIL FILTER SHOWS CLOGGED). MAGNETIC PLUG INSPECTION GOOD, NO DEBRIS NOTED, PER AMM TASK 49-91-81-200-801. REMOVED AND REPLACED FILTER ELEMENTS, NO CONTAMINATION NOTED PER AMM TASK 49-91-12-400-801. REMOVED AND REPLACED FILTER BYPASS SWITCH PER AMM TASK 49-91-13-000-803.  STARTED APU LEAK CHECKED FILTERS AND SWITCH NO LEAKS NOTED, PERFORMED APU BITE PROCEDURE, NO FAULTS FOUND PER FIM 49-60 TASK 801. MEL 49-1B REMOVED/CLEARED.
